liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
ON THE CONNECTIVITY OF BRANCH LOCI OF MODULI SPACES
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
UNED, Spain .
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9557-9566
2013 (English)In: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 38, no 1, 245-258 p.Article in journal (Refereed) Published
Abstract [en]

The moduli space M-g of compact Riemann surfaces of genus g has orbifold structure and the set of singular points of the orbifold is the branch locus B-g. In this article we show that B-g is connected for genera three, four, thirteen, seventeen, nineteen and fiftynine, and disconnected for any other genus. In order to prove this we use Fuchsian groups, automorphisms of order 5 and 7 of Riemann surfaces, and calculations with GAP for some small genera.

Place, publisher, year, edition, pages
Academia Scientiarum Fennica , 2013. Vol. 38, no 1, 245-258 p.
Keyword [en]
Branch locus, moduli space, equisymmetric stratification, automorphisms of Riemann surfaces
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-91348DOI: 10.5186/aasfm.2013.3820ISI: 000316239200013OAI: oai:DiVA.org:liu-91348DiVA: diva2:617243
Note

Funding Agencies|Swedish Research Council (VR)||Institut Mittag-Leffler (Djursholm, Sweden)|||MTM2011-23092|

Available from: 2013-04-22 Created: 2013-04-22 Last updated: 2017-12-06

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Bartolini, GabrielIzquierdo, Milagros

Search in DiVA

By author/editor
Bartolini, GabrielIzquierdo, Milagros
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Annales Academiae Scientiarum Fennicae Mathematica
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 121 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf